MAUDE Adverse Event Report: GREINER BIO-ONE GMBH VACUETTE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

GREINER BIO-ONE GMBH VACUETTE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number 456287P
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Gel barrier tubes arriving to the lab with large amounts of gel stuck to the sides of the tubes/floating in the plasma resulting in persistent interruptions to specimen testing due to gel clogging sampling probes on the chemistry analyzers.While multiple lot numbers of tubes have had this issue the current primary lot we are seeing excessive gel is lot # b2303374.We received this lot number from at least 17 phlebotomy sites with gel issues occurring at each.

Brand Name
VACUETTE
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
GREINER BIO-ONE GMBH
4238 capital drive
monroe NC 28110
MDR Report Key18865232
Report Number18865232
Device Sequence Number20892899
Product Code JKA
UDI-Device Identifier29120049204674
UDI-Public(01)29120049204674
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/19/2023
Report Date (Section F) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number456287P
Device Catalogue Number456287P
Device Lot NumberB2303374
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/19/2023